# SDR CA101013002

- Difficulty date: October 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330*
- Aircraft time: 44,171 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215772
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER ARRIVAL OF THE FLIGHT ON THE GATE, DURING THE ARRIVAL WALK AROUND, LEAD NOTICED A BRAKE FIRE, FWD RT OUTSIDE MAIN GEAR.  THE FIRE WAS QUICKLY PUT OUT WITH A 30 POUND EXTINGUISHER.  ERS WAS NOT CALLED.  MX WAS ADVISED.
